Colorado, 2021Avalanche in Colorado, February 4, 2021
February 4, 2021 · NWS GJT · 1 event in 1 county or zone
A series of strong winter storms brought heavy snowfall to the mountains of central Colorado during the last week of January and into early February. This resulted in a hazardous and unstable snowpack in the Colorado backcountry.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of strong winter storms brought heavy snowfall to the mountains of central Colorado during the last week of January and into early February. This resulted in a hazardous and unstable snowpack in the Colorado backcountry. A pair of skiers unintentionally triggered a soft slab avalanche near Marvin's West, East Vail backcountry southeast of Vail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Feb 4, 10:40 AM MST, 30 minutes earlier.
Area forecast discussion, Feb 4, 10:40 AM MST, 30 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
1040 AM MST Thu Feb 4 2021
.UPDATE...
Issued at 758 AM MST Thu Feb 4 2021
In coordination with surrounding offices, cancelled the current
advisories from this morning an hour early. Additional highlights
remain in effect across the northern mountains this evening
through Friday.
&&
.SHORT TERM...(Today through Friday)
Issued at 345 AM MST Thu Feb 4 2021
Current storm system continues to wind down over the mountains of
western Colorado early this morning. Behind the frontal boundary,
temperatures have dropped notably aloft and have lead to better
snow rates area-wide. Have opted to keep all current advisories in
effect for their full duration, given lingering light snow even in
the northern mountains. Satellite data indicates persistent
orographic cloud cover and webcams in the mountains still show
bursts of light snow with some minor accumulations possible.
Farther south, light snow will continue in the central and
southern mountains through mid-morning.
A very brief break in the action comes later this morning toward
the noon time hour as drying moves in and clears out most of the
cloud cover and snow. Moist northwest flow will move right back in
over the northern mountains of Colorado shortly after noon, and it
is likely that upslope low and mid-level clouds will not entirely
clear. Light snow is likely by the afternoon hours with a more
persistent, steady snow arriving overnight into Friday morning.
Overnight forecast guidance has trended southward somewhat with
regard to this next system. The shortwave trough pivoting around
the much broader longwave depression in flow is more pronounced,
carries more moisture with it, and brings more upper-level dynamic
support than in prior model cycles. Therefore, we have opted to
hoist a new Winter Storm Warning for this event, which will start
at 5pm this afternoon and last through 12z Saturday morning. Storm
total snowfall will likely exceed 1 foot in the Park and Elkhead
ranges, with the upper reaches of these ranges possibly seeing as
much as 18 inches of snow per latest guidance blends. A new Winter
Weather Advisory was also hoisted for the Flat Tops, where a
general 5 to 10 inches of snow will fall from this next event.
Consideration was given to highlights for the central mountains,
however only the latest guidance now indicates snow totals
exceeding advisory criteria. While the current depicted storm
track would support this, we will wait another model cycle to see
if this stronger trend continues. Valley locations including Grand
Junction, Montrose, and Durango will stay dry from this event. One
corridor to watch will be the region from Craig eastward through
lower Steamboat Springs. Fast west-northwest flow can favor this
area of US 40 for snow. A stronger, slightly more west shift in
this system as supported by the latest guidance could result in a
higher-end event here. Stay tuned.
.LONG TERM...(Friday night through Wednesday)
Issued at 314 AM MST Thu Feb 4 2021
Snow will be ongoing in the northern and possibly central
mountains of Colorado on Friday night into Saturday morning.
Highlights for this next event extend until 12z, when most of the
moderate accumulating snow is likely to taper off as the embedded
trough translates east of the Rockies. The faster northwest flow
and moisture stream will shift northward, however it is likely
that it will not entirely depart the Elkhead and Park range.
Nearly all of the overnight guidance supports this 'lingering
light snow' scenario in which precipitation will likely continue
here until around Sunday morning. Elsewhere across eastern Utah
and west-central and southwest Colorado, a period of dry weather
with scattered clouds is likely from Saturday though Sunday.
Weekend temperatures for much of the western slope will run 2-5
degrees above average on Saturday, and 7-10 degrees above average
by Sunday as the jet stream pulls farther north.
The overall weather pattern for the early portion of next week
will feature a continuation of fast west to northwest flow over
the central Rockies. While this general theme is evident across
most major global models, subtle differences in the spatiotemporal
detail of various weak shortwaves traversing this flow pattern
emerge by Day 5. The 0z guidance cycle tonight features a chance
for light to moderate snow in the central and southern mountains
per the GFS on Monday-Tuesday, whereas the ECMWF deposits this
storm over the central and northern mountains on Tuesday-
Wednesday. Specific details aside, it is apparent that the active
weather pattern over the higher terrain of the central Rockies
will continue early next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1040 AM MST Thu Feb 4 2021
Conditions continue to improve across the region as drier air
works into the area with widespread VFR conditions expected at all
TAF terminals. An exception to the drier weather is far northwest
Colorado where lower clouds and light orographic showers will
persist through early afternoon. Showers redevelop across the
north between 00Z and 06Z tonight as a disturbance drops in from
the northwest. CIGS will drop with ILS breakpoints being met first
at KHDN before spreading to the central TAF sites such as KASE,
KEGE and KRIL.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Winter Storm Warning from 5 PM this afternoon to 5 AM MST
Saturday for COZ004.
Winter Weather Advisory from 5 PM this afternoon to 5 AM MST
Saturday for COZ013.
UT...None.
&&
UPDATE...SS
SHORT TERM...MAC
LONG TERM...MAC
AVIATION...TGJTHazardous weather outlook, Feb 4, 7:52 AM MST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
752 AM MST Thu Feb 4 2021
COZ001>014-017>023-UTZ022>025-027>029-051500-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
752 AM MST Thu Feb 4 2021
This hazardous weather outlook is for eastern Utah and western
Colorado.
.DAY ONE...Today and Tonight
Light snow will come to an end early this morning in the
mountains with a partly sunny day expected area-wide. Snow
showers will redevelop over the northern mountains overnight with
moderate to heavy accumulations at times.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Snow showers will continue across the north through Saturday.
Slick travel may develop on the US 40 corridor.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected today or tonight, however
spotters are encouraged to report snowfall amounts to the
National Weather Service in Grand Junction.
In the hours before
Local storm report, Feb 4, 7:36 AM MST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
736 AM MST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 NW AVON 39.67N 106.55W
02/04/2021 M4.5 INCH EAGLE CO CO-OP OBSERVER
CO-OP OBSERVER STATION AVNC2 AVON 2N.
0700 AM SNOW SILVERTON 37.81N 107.67W
02/04/2021 M2.4 INCH SAN JUAN CO COCORAHS
COCORAHS STATION CO-SJ-4 SILVERTON.
0700 AM SNOW 4 NW RIDGWAY 38.20N 107.80W
02/04/2021 M3.8 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-24 RIDGWAY 3.6 NW.
1000 PM SNOW OURAY 38.02N 107.67W
02/03/2021 M1.0 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-23 OURAY 0.1 SE.
0700 AM SNOW 6 SSW OLATHE 38.52N 108.01W
02/04/2021 M1.0 INCH MONTROSE CO COCORAHS
COCORAHS STATION CO-MT-45 MONTROSE 8.1WNW.
0700 AM SNOW 1 WNW EL JEBEL 39.40N 107.11W
02/04/2021 M2.2 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-37 CARBONDALE 5.7E.
0700 AM SNOW 2 ENE VAIL 39.65N 106.33W
02/04/2021 M3.8 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-19 VAIL 2.6E.
0600 AM SNOW 3 WSW EDWARDS 39.63N 106.65W
02/04/2021 M3.0 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-61 EDWARDS 2.9 WSW.
&&Local storm report, Feb 4, 8:04 AM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
804 AM MST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM HEAVY SNOW 4 E CAMP BIRD 37.97N 107.66W
02/04/2021 M9.0 INCH OURAY CO DEPT OF HIGHWAYS
0.50 INCHES SWE.
0700 AM SNOW 4 NNW MOUNT CRESTED BUT 38.96N 106.99W
02/04/2021 M7.0 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-18 CRESTED BUTTE
6.2N.
0600 AM HEAVY SNOW TELLURIDE 37.94N 107.81W
02/04/2021 M6.0 INCH SAN MIGUEL CO PUBLIC
SWE OF 0.50 INCHES AT TELLURIDE SKI RESORT.
0652 AM HEAVY SNOW RED MOUNTAIN PASS 37.90N 107.71W
02/04/2021 M5.0 INCH OURAY CO DEPT OF HIGHWAYS
SWE OF 0.30 INCHES.
0600 AM SNOW 3 SW EDWARDS 39.62N 106.65W
02/04/2021 M4.0 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-62 EDWARDS 3.5 SW.
0730 AM SNOW 5 SW COLONA 38.22N 107.81W
02/04/2021 M3.5 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-19 COLONA 5SW.
0700 AM SNOW 4 ENE DOLORES 37.49N 108.42W
01/27/2021 M3.5 INCH MONTEZUMA CO COCORAHS
COCORAHS STATION CO-MZ-30 DOLORES 4.8ENE.
0700 AM SNOW EDWARDS 39.65N 106.59W
02/04/2021 M1.8 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-52 EDWARDS 0.5 E.
0700 AM SNOW 3 ESE PARLIN 38.48N 106.67W
02/04/2021 M1.5 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-39 PARLIN 2.7ESE.
&&Local storm report, Feb 4, 8:31 AM MST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
831 AM MST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM SNOW COAL BANK PASS 37.70N 107.78W
02/04/2021 M3.0 INCH SAN JUAN CO DEPT OF HIGHWAYS
SWE OF 0.20 INCHES.
0655 AM SNOW 1 NW EAGLE 39.66N 106.83W
02/04/2021 M5.0 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-51 EAGLE 0.7 NW.
0600 AM SNOW 3 N SKYWAY 39.09N 108.12W
02/04/2021 M8.0 INCH MESA CO CO-OP OBSERVER
CO-OP OBSERVER STATION MSXC2 MESA 6S.
0652 AM SNOW MOLAS PASS 37.74N 107.70W
02/04/2021 M3.0 INCH SAN JUAN CO DEPT OF HIGHWAYS
SWE OF 0.20 INCHES.
0745 AM SNOW 2 SSE PAONIA 38.84N 107.57W
02/04/2021 M1.2 INCH DELTA CO COCORAHS
COCORAHS STATION CO-DL-25 PAONIA 2.1SSE.
0700 AM SNOW 3 NNW RIDGWAY 38.20N 107.77W
02/04/2021 M3.3 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-13 RIDGWAY 3.3NNW.
0700 AM SNOW 4 W RIDGWAY 38.17N 107.83W
02/04/2021 M7.5 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-21 RIDGWAY 4.1 W.
0800 AM SNOW 4 NE MILNER 40.52N 106.96W
02/04/2021 M1.0 INCH ROUTT CO COCORAHS
COCORAHS STATION CO-RT-48 STEAMBOAT SPRINGS
7.9WNW.
&&Local storm report, Feb 4, 8:32 AM MST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
832 AM MST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW OAK CREEK 40.27N 106.96W
02/04/2021 M4.4 INCH ROUTT CO COCORAHS
COCORAHS STATION CO-RT-64 OAK CREEK 0.4 W.
0745 AM SNOW 2 SSE PAONIA 38.84N 107.57W
02/04/2021 M1.2 INCH DELTA CO COCORAHS
COCORAHS STATION CO-DL-25 PAONIA 2.1SSE.
0730 AM SNOW 5 SW COLONA 38.22N 107.81W
02/04/2021 M3.5 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-19 COLONA 5SW.
0700 AM SNOW OURAY 38.03N 107.67W
02/04/2021 M8.6 INCH OURAY CO CO-OP OBSERVER
CO-OP OBSERVER STATION URYC2 OURAY.
0700 AM SNOW 4 NW RIDGWAY 38.20N 107.80W
02/04/2021 M3.8 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-24 RIDGWAY 3.6 NW.
0700 AM SNOW 3 WSW GUNNISON 38.52N 106.98W
02/04/2021 M1.0 INCH GUNNISON CO CO-OP OBSERVER
CO-OP OBSERVER STATION GUXC2 GUNNISON 3 WSW.
0655 AM SNOW 1 NW EAGLE 39.66N 106.83W
02/04/2021 M5.0 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-51 EAGLE 0.7 NW.
0600 AM SNOW 3 WSW EDWARDS 39.63N 106.65W
02/04/2021 M3.0 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-61 EDWARDS 2.9 WSW.
&&Local storm report, Feb 4, 9:52 AM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
952 AM MST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM SNOW 8 W GLADE PARK 39.00N 108.88W
02/04/2021 M4.0 INCH MESA CO PUBLIC
REPORT VIA SOCIAL MEDIA.
0910 AM SNOW 4 SW CRAWFORD 38.67N 107.66W
02/04/2021 M1.8 INCH DELTA CO COCORAHS
COCORAHS STATION CO-DL-48 CRAWFORD 3.6 SW.
0823 AM SNOW 8 SE PARLIN 38.42N 106.62W
02/04/2021 M2.0 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-49 DOYLEVILLE 2.1W.
0800 AM SNOW 1 SW REDSTONE 39.17N 107.25W
02/04/2021 M2.9 INCH PITKIN CO COCORAHS
COCORAHS STATION CO-PT-17 REDSTONE 1.2 SW.
0800 AM SNOW 1 W EL JEBEL 39.40N 107.10W
02/04/2021 M2.0 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-55 EL JEBEL 0.8 W.
0800 AM SNOW 4 NNE POWDERHORN 38.34N 107.09W
02/04/2021 M3.2 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-58 POWDERHORN 4.4NNE.
0800 AM SNOW 18 W GLADE PARK 38.95N 109.05W
02/04/2021 M1.3 INCH MESA CO CO-OP OBSERVER
CO-OP OBSERVER STATION GDPC2 GLADE PARK 17W.
0800 AM SNOW 1 ENE FALL CREEK 38.03N 108.01W
02/04/2021 M3.5 INCH SAN MIGUEL CO COCORAHS
COCORAHS STATION CO-SM-17 PLACERVILLE 3.6 E.
0730 AM SNOW 1 NNE CRESTED BUTTE 38.88N 106.98W
02/04/2021 M6.2 INCH GUNNISON CO CO-OP OBSERVER
CO-OP OBSERVER STATION CBUC2 0.7 NE CRESTED
BUTTE.
0728 AM HEAVY SNOW 4 NNW MOUNT CRESTED BUT 38.96N 106.99W
02/04/2021 M7.0 INCH GUNNISON CO COCORAHS
SWE OF 0.71 INCHES.
0700 AM SNOW 5 SSW CRAIG 40.45N 107.61W
02/04/2021 M2.8 INCH MOFFAT CO CO-OP OBSERVER
CO-OP OBSERVER STATION CRGC2 CRAIG 4SW.
0700 AM SNOW 5 W TOPONAS 40.08N 106.89W
02/04/2021 M1.3 INCH ROUTT CO COCORAHS
COCORAHS STATION CO-RT-26 YAMPA 5.1S.
0700 AM SNOW 3 E PLATEAU CITY 39.18N 107.92W
02/04/2021 M4.9 INCH MESA CO COCORAHS
COCORAHS STATION CO-ME-133 PLATEAU CITY 3E.
0700 AM SNOW 4 E CATTLE CREEK 39.46N 107.18W
02/04/2021 M2.0 INCH GARFIELD CO COCORAHS
COCORAHS STATION CO-GF-49 CARBONDALE 4.6NNE.
0700 AM SNOW 3 ESE PARLIN 38.48N 106.67W
02/04/2021 M1.5 INCH GUNNISON CO COCORAHS
COCORAHS STATION CO-GN-39 PARLIN 2.7ESE.
0700 AM SNOW COLLBRAN 39.24N 107.96W
02/04/2021 M1.8 INCH MESA CO COCORAHS
COCORAHS STATION CO-ME-53 COLLBRAN 0.2ESE.
0700 AM SNOW 1 NNW STEAMBOAT SPRINGS 40.49N 106.82W
02/04/2021 M1.5 INCH ROUTT CO COCORAHS
COCORAHS STATION CO-RT-28 STEAMBOAT SPRINGS
0.6NNW.
0700 AM SNOW 2 W VAIL 39.65N 106.40W
02/04/2021 M4.1 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-21 VAIL 0.9WNW.
0700 AM SNOW 2 ENE VAIL 39.65N 106.33W
02/04/2021 M3.8 INCH EAGLE CO COCORAHS
COCORAHS STATION CO-EG-19 VAIL 2.6E.
0600 AM SNOW 1 NW AVON 39.67N 106.55W
02/04/2021 M4.5 INCH EAGLE CO CO-OP OBSERVER
CO-OP OBSERVER STATION AVNC2 AVON 2N.
0600 AM SNOW 3 N SKYWAY 39.09N 108.12W
02/04/2021 M8.0 INCH MESA CO CO-OP OBSERVER
CO-OP OBSERVER STATION MSXC2 MESA 6S.
1000 PM SNOW OURAY 38.02N 107.67W
02/03/2021 M1.0 INCH OURAY CO COCORAHS
COCORAHS STATION CO-OR-23 OURAY 0.1 SE.
&&Local storm report, Feb 4, 10:48 AM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1048 AM MST THU FEB 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM HEAVY SNOW 3 E SKYWAY 39.05N 108.06W
02/04/2021 E13.0 INCH MESA CO PUBLIC
12 TO 14 INCHES OF SNOW REPORTED AT
SKYWAY-COUNTY LINE SKI TRAILS. ELEVATION
10,600-10,900 FEET. REPORT VIA SOCIAL MEDIA.
&&
MMSAvalanche, Gore and Elk Mountains/Central Mountain Valleys
- When
- February 4, 11:10 AM MST to 11:20 AM MST
- Where
- Gore and Elk Mountains/Central Mountain Valleys forecast zone
- Deaths
- 1 direct, 0 indirect
- Injuries
- 2 direct, 0 indirect
- Reported by
- State Official
- Coordinates
- 39.481, -107.172 (the zone’s center; the record gives no point)
A pair of backcountry skiers triggered an avalanche near the top of a large open bowl locally known as Marvin's West or Big Marvin (southeast of Vail, CO). But skiers were caught in the avalanche with one unable to escape the path resulting in a fatality. Please visit the Colorado Avalanche Information Centers website for more details regarding this incident.
- Avalanche
- A mass of snow sliding down a mountainside that caused a death, an injury or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Indiana, February 4 to 5, 20211 death · 1 injured · 7 events
- Blizzard in Iowa, February 4, 202123 events
- Winter Storm and Winter Weather in Illinois, February 4 to 5, 202122 events
- Winter Storm in Wisconsin, February 4 to 5, 202121 events
- Winter Weather in Wisconsin, February 4, 202120 events
- Winter Storm in Montana, February 4 to 7, 202120 events
- Blizzard and Winter Storm in Iowa, February 4, 202119 events
- Winter Storm in Michigan, February 4 to 5, 202116 events
- Winter Storm in Michigan, February 4 to 5, 202116 events
- High Surf in Hawaii, February 4 to 6, 202113 events
- Winter Weather in Iowa, February 4, 202111 events
- Winter Storm in Idaho, February 4 to 5, 2021$15,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 941935.